Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Values in differential games


Authors: Robert J. Elliott and Nigel J. Kalton
Journal: Bull. Amer. Math. Soc. 78 (1972), 427-431
MSC (1970): Primary 9025
DOI: https://doi.org/10.1090/S0002-9904-1972-12929-X
MathSciNet review: 0295775
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Elliott, N. J. Kalton and L. Markus, Saddle points for linear differential games (to appear). MR 325164
  • 2. R. J. Elliott and N. J. Kalton, The existence of value in differential games (to appear). MR 359845
  • 3. W. H. Fleming, The convergence problem for differential games. II, Advances in game theory, Ann. of Math. Studies, no. 52, Princeton Univ. Press, Princeton, N.J., 1964, pp. 195-210. MR 29 #6947. MR 169702
  • 4. W. H. Fleming, The Cauchy problem for degenerate parabolic equations, J. Math. Mech. 13 (1964), 987-1008. MR 31 #3721. MR 179473
  • 5. A. Friedman, On the definition of differential games and the existence of value and of saddle points, J. Differential Equations 7 (1970), 69-91. MR 40 #6971. MR 253757
  • 6. A. Friedman, Upper and lower values of differential games (to appear). MR 349248
  • 7. R. Isaacs, Differential games. A mathematical theory with applications to warfare and pursuit, control and optimization, Wiley, New York, 1965. MR 35 # 1362. MR 210469
  • 8. A. Wald, Statistical decision functions, Wiley, New York, 1950. MR 12, 193. MR 36976

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 9025

Retrieve articles in all journals with MSC (1970): 9025


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12929-X

American Mathematical Society